Free access
Issue
ESAIM: COCV
Volume 7, 2002
Page(s) 239 - 267
DOI http://dx.doi.org/10.1051/cocv:2002010
Published online 15 September 2002
  1. O.V. Besov, V.P. Il'in and S.M. Nikol'skii, Integral representations of functions and embeddings theorems, Vol. 1. V.H. Winston and Sons.
  2. A. Babin, B. Nicolaenko and A. Mahalov, Regularity and integrability of 3D Euler and Navier-Stokes equations for rotating fluids. Asymptot. Anal. 15 (1997) 103-150. [MathSciNet]
  3. A. Colin, T. Colin, D. Roux and A.S. Wunenburger, Undulation instability under shear: A model to explain the different orientation of a lamellar phase under shear. European J. Soft Condensed Matter (to appear).
  4. A. de Bouard and J.C. Saut, Solitary waves of generalized Kadomtsev-Petviashvili equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 211-236. [CrossRef] [MathSciNet]
  5. O. Diat, D. Roux and F. Nallet. J. Phys. II France 3 (1993) 1427. [CrossRef] [EDP Sciences]
  6. O. Diat and D. Roux. J. Phys. II France 3 (1993) 9.
  7. I. Gallagher, Asymptotic of solutions of hyperbolic equations with a skew-symmetric perturbation. J. Differential Equations 150 (1998) 363-384. [CrossRef] [MathSciNet]
  8. E. Grenier, Oscillatory perturbations of the Navier-Stokes equations. J. Math. Pures Appl. 76 (1997) 477-498. [CrossRef] [MathSciNet]
  9. O.A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow. Gordon and Breach (1963).
  10. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod (1969).
  11. J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Dunod (1968).
  12. J. Simon, Compact sets in the Spaces Lp(0,T;B). Ann. Mat. Pura Appl. 146 (1987) 65-96.
  13. R. Temam, Infinite-dimensional dynamical systems in mechanics and physics. Springer-Verlag, Appl. Math. Sci. 68 (1997).